# SDR 06FDEA0101

- Difficulty date: January 9, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727-200
- Aircraft serial: 20867
- Aircraft time: 54,698 hours, 45,072 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MCD STRINGER 4L AT STA 450 HAS TOOLING MARKS AND 2 DRILLED MARKS ON OUTBD SIDE OF STRINGER, AFTER BLENDING AND FOUND OUT OF LIMITS PER SRM 5310-01, FIG 1, REMOVED AND REPLACED ALL DAMAGE PARTS IAW SRM 51-30-3.
